Some topological properties of stable norms.

J. Bastero Eleizalde; J. M. Mira Ros

Extracta Mathematicae (1987)

  • Volume: 2, Issue: 3, page 87-89
  • ISSN: 0213-8743

How to cite


Bastero Eleizalde, J., and Mira Ros, J. M.. "Some topological properties of stable norms.." Extracta Mathematicae 2.3 (1987): 87-89. <>.

author = {Bastero Eleizalde, J., Mira Ros, J. M.},
journal = {Extracta Mathematicae},
keywords = {Espacios de Banach; Espacios normados},
language = {eng},
number = {3},
pages = {87-89},
title = {Some topological properties of stable norms.},
url = {},
volume = {2},
year = {1987},

AU - Bastero Eleizalde, J.
AU - Mira Ros, J. M.
TI - Some topological properties of stable norms.
JO - Extracta Mathematicae
PY - 1987
VL - 2
IS - 3
SP - 87
EP - 89
LA - eng
KW - Espacios de Banach; Espacios normados
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.